# SDR SWAA2024022347264

- Difficulty date: January 31, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 58,546 hours, 35,270 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 331B RIB LOCATED LE STA95.96 AT LT HORIZONTAL STABILIZER 2024-68301<[01] REPLACED RIB (ASSY) ON ACCESS PANEL LOCATED LE STA95.96 AT LT HORIZONTAL STABILIZER IAW B7373-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 186A1001 REV A . SEE INDIVIDUAL SIGN-OFFS BELOW;[02] REPLACED RIB (ASSY) ON ACCESS PANEL LOCATED LE STA95.96 AT LT HORIZONTAL STABILIZER IAW B7373-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 186A1001 REV A . SEE INDIVIDUAL SIGN-OFFS BELOW
